# SDR R61A202002200205

- Difficulty date: January 30, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066017002
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CARGO COMPARTMENT CORRODED SHEAR CLIP AT FR84 STGR 28R-27R. REMOVED DAMAGED SHEAR CLIP AT FR84
STGR 28R-27R. LOCATED, DRILLED AND INSTALLED NEW SHEAR CLIP AT FR84 STGR 28R-27R. REF EMB SRM 51-40-08.
